I have what was called "silent" migraines with numbness in face, vision problems, auras, sometimes stomach is upset, and mostly on right side. I was put on propranolol 60mg (once a day--but changed to 20 three times a day) however, I had problems with low blood pressure problems either way and was switched to Topamax and APAP butalbital caffeine pill (this one to use when my numbness and migraines started). I had problems and ended up having shaking spells (thought to be seizures) and stroke like symptoms--my right side has paralysis with the numbness and vision with the silent migraines. The doctor says it is called a hemiplegic migraine. I'm now on Keppra generic brand and I have mainly stopped the shaking spells. I take 500 mg twice a day and currently I still have migraine spells, but not as much and the shaking only seems to happen if I'm late on my medications.
Oh! one other item--both times I was placed in the hospital and my sugar was low 63 and 64--bu...
A community member said, "I'm just about to run out of Citalopram over the period of three to four days. What can I expect from stopping suddenly?"
She went on to say, "I've been working non-stop the last two weeks and have now been snowed in so I haven't had a chance to get myself to the doctor to renew my prescription! Today is Thursday and I have one more dose until I'm out completely, and tomorrow I have no time to get to the doctor. What are some things I can expect to happen from stopping Citalopram suddenly? I know that if I am aware of the side effects then I will hopefully be able to handle them accordingly until Monday when I can get a repeat."
If this happens to you, the first thing you need to do is contact the pharmacy. They may be able to give you a few days supply until you can get an order for a refill.
If you only miss a few doses, the effects probably won't be too bad. If your pills are tablets, you can often cut them into smaller pieces using a pill splitter or...
Opioid medications have a natural property that causes physical dependence. Other medications used to treat high blood pressure , depression , and inflammation can do the same. Common substances, like caffeine, have that property. Because our bodies adapt, it is normal for these chemicals to become "known to us" over the time of exposure. When abruptly or too rapidly taken away, our bodies revolt. That experience can range from uncomfortable to life-threatening, particularly if we have other medical problems such as diabetes or heart disease . Feelings of withdrawal have been reported in varying degrees by signs such as an increase in sweating, rapid heart rate, nausea, diarrhea, goosebumps, headaches, inability to sleep and agitation.
At times, the pain provider may decide that it is advisable in the treatment plan to discontinue opioid therapy. It may be for one of the following reasons:
intolerable or uncontrolled side effects
serious non-adherence to the treatment plan or unsafe pa...
You should knowAnswers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.